# SDR 99ZZZX1336

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: Tail Rotor
- Part time: 271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED UNIT.
